# SDR IPXA11568701

- Difficulty date: August 15, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 23,823 hours, 13,268 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141N545734
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, CONTROL CABIN LT FLOORBOARD 211XAF DAMAGED.  REPLACED FLOORBOARD 211XAF IAW EO B757-5320-9692-G.
